MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM (IMMUNOASSAY ANALYZER); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM (IMMUNOASSAY ANALYZER); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2025-00001 on 10-jan-2025.Additional information 28-feb-2025: siemens evaluated this issue and provided the following conclusion: siemens reviewed the error log that covered the date and time the discordant results were generated.The only error noted that could have contributed to discordant results was 'reagent temperature high'.Siemens was unable to identify this as the root cause due to the customer's decision to remove the instrument from service and decline troubleshooting support.The customer has decided to stop use of the immulite 2000 xpi serial number (b)(6).In section h6, the investigation findings and investigation conclusion codes were updated.
 
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens remote support center to report a falsely depressed unconjugated estriol result obtained on an immulite 2000 xpi instrument.Quality control (qc) results were within range at 9:20 am and the discordant result was generated at 10:08 am.Qc was repeated at 11:39 am and the results were outside the expected ranges.Per the limitations section of the unconjugated estriol instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a falsely depressed unconjugated estriol result for one patient sample using kit lot 518 on an immulite 2000 xpi instrument.The erroneous result was reported to but not questioned by the physician(s).The sample was repeated on an alternate immulite 2000 xpi instrument and the repeat result, which was higher than the initial result, was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed unconjugated estriol result.

Brand Name
IMMULITE 2000 XPI SYSTEM (IMMUNOASSAY ANALYZER)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
jennifer cacace
511 benedict ave
tarrytown, NY 10591
8024302902
MDR Report Key21124190
Report Number2247117-2025-00001
Device Sequence Number12647017
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown